# SDR AALA972007

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1763
- Make and model: Doug MD-11
- Aircraft serial: 48553
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 4059027903
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A, F

## Discrepancy

CTS - FLT 27 - EN ROUTE SEA/NRT DURING CRUISE, AFT CARGO FIRE WARN MASTER AURAL AND RED LIGHT ILLUMINATED.  ACCOMP EMERG PROCEDURES AND DISCHARGED ONE AFT CARGO FIRE BOTTLE.  MASTER WARN AURAL TERMINATED WHEN AGENT WAS DISCHARGED.  A/C DIVERTED TO CTS AND AS REQUIRED PER PROCEDURES, SECOND FIRE BOTTLE WAS DISCHARGED PRIOR TO LANDING.  A/C LANDED CTS W/O INCIDENT.  CHECKED AFT CARGO COMPT AND CARGO FOR EVIDENCE OF FIRE OR OTHER DAMAGE WITH NO DEFECTS NOTED.  PLACARDED AFT CARGO FIRE DETECTION SYSTEM AND A/C PROCEEDED TO NRT.  REPLACED MISC SYS CONTROLLER DUE TO HARD FAULT.  ALSO, REPLACED CARGO FIRE CONTROL OVERHEAD PANEL AND BOTH FIRE BOTTLES.  SYSTEM GROUND CHECKED NORM OPER.  (M)
